| Model Number |
MMT-975T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
A customer reported via phone call indicating that they had an occlusion with their infusion set causing an insulin leak.The customer¿s blood glucose level was 243 mg/dl at the time of the incident.The customer did not troubleshoot and did not send the product back for analysis.